Sotalol Treatment in a Case of Chaotic Atrial Tachycardia Causing Dilated Cardiomyopathy [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 1996; 24(8): 504-507

Sotalol Treatment in a Case of Chaotic Atrial Tachycardia Causing Dilated Cardiomyopathy

Ayşe SARIOĞLU1, Figen AKALIN1, Ayşe Güler EROĞLU1

Chaotic atrial tachycardia is usually seen associated with chronic obstructive pulmonary disease in adult patients. It is a rare arrhythmia problem in pediatric and infantile patients. Tachyarrhythmia may present with dilated cardiomyopathy in infancy. We diagnosed chaotic atrial tchycardia in a 2,5-month old patient admitted with dilated cardiomyopathy. Sotalol 3.5 mg/kg in combination with digoxin was started and the dosage was increased to 7.5 mg/kg in accordance with the heart rate. Cardiomyopathy had resolved in two months and the rythm reverted to sinus uin five months. We did not observe any side effects.


How to cite this article
Ayşe SARIOĞLU, Figen AKALIN, Ayşe Güler EROĞLU. Sotalol Treatment in a Case of Chaotic Atrial Tachycardia Causing Dilated Cardiomyopathy. Turk Kardiyol Dern Ars. 1996; 24(8): 504-507
© Copyright 2020 Archives of the Turkish Society of Cardiology
LookUs & Online Makale